Article (Scientific journals)
On unavoidable families of meromorphic functions
Meyrath, Thierry
2023In Canadian Mathematical Bulletin, 66 (1), p. 114-123
Peer Reviewed verified by ORBi
 

Files


Full Text
Meyrath_2023_CMB_final.pdf
Publisher postprint (346.88 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Meromorphic functions; Unavoidable functions; Nevanlinna Theory
Abstract :
[en] We prove several results on unavoidable families of meromorphic functions. For instance, we give new examples of families of cardinality three that are unavoidable with respect to the set of meromorphic functions on $\C$. We further obtain families consisting of less than three functions that are unavoidable with respect to certain subsets of meromorphic functions. In the other direction, we show that for every meromorphic function $f$, there exists an entire function that avoids $f$ on $\C$.
Disciplines :
Mathematics
Author, co-author :
Meyrath, Thierry ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
On unavoidable families of meromorphic functions
Publication date :
2023
Journal title :
Canadian Mathematical Bulletin
ISSN :
1496-4287
Publisher :
Canadian Mathematical Society, Montréal, Canada
Volume :
66
Issue :
1
Pages :
114-123
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 18 November 2021

Statistics


Number of views
103 (21 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
0
Scopus citations®
without self-citations
0
WoS citations
 
0

Bibliography


Similar publications



Contact ORBilu